# SDR IPXA2574392

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536123
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOORBOARD 252XSF DAMAGED AT AFT CORNER INBD AND OTBD EDGES DAMAGED AT TOP AFT AREA OF PANEL AND MISSING FASTENERS INSERTS.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
